Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 6, Issue 1


Published
on

January 1, 2018


Pages

13-19


DOI

Article

Fixed Points of Non-Self Mappings in Partial Metric Spaces

Check for updates


Authors

Terentius Rugumisa Affiliation:
Faculty of Science, Technology and Environmental Studies, The Open University of Tanzania, Tanzania
and Santosh Kumar* Affiliation:
Department of Mathematics, College of Natural and Applied Sciences, University of Dar es Salaam, Tanzania


Abstract

A number of theorems on contractive mappings for common fixed points in partial metric spaces have been proved and many of them apply to self maps. In this paper, we extend a common fixed point theorem on a partial metric space by Karapinar et al. so that it can apply to a non-self mapping in a metrically convex partial metric space under specified conditions.


Keywords

Partial metric spaces, common fixed points, metrically convex sets, non-self mapping


Citation

Rugumisa, T. & Kumar, S. (2018). Fixed points of non-self mappings in partial metric spaces. Journal of Analysis & Number Theory, 6(1), 13–19. https://doi.org/10.18576/jant/060103

Published by: Engineering Journals

Engineering Journals Logo